# SDR R61A201802160170

- Difficulty date: January 29, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 21,202 hours, 14,977 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Finger Doubler
- Condition: Chafed
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT, LOWER HORIZONTAL BEAM,  FWD FINGER DOUBLER IS CHAFED.  REMOVED AND REPLACED THE BEAM FWD FINGER DOUBLER IAW SRM 51-40-08.
